# SDR HALA2018052300241

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 93,732 hours, 36,241 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S MCDU AND SCREEN WAS UNUSABLE FOR 15 MINUTES,  FLICKERING, DISTORTING AND GOING BLANK. FULL MCDU RECOVERY. CHECKED THE CONNECTOR PLUGS, CLEANED FILTER, NO DEFECTS NOTED. OK TO CONTINUE.
